Interest Rate Bounds and Fiscal Policy

Chadha, Jagjit S. and Nolan, Charles (2004) Interest Rate Bounds and Fiscal Policy. Economics Letters, 84 (1). pp. 9-15. ISSN 0165-1765. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.econlet.2003.12.001
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Jagjit Chadha
Date Deposited: 06 Oct 2008 10:26
Last Modified: 14 May 2014 11:21
Resource URI: http://kar.kent.ac.uk/id/eprint/11151 (The current URI for this page, for reference purposes)
  • Depositors only (login required):